# SDR UIEA2019100405640

- Difficulty date: October 2, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,804 hours, 19,578 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 215655
- Part serial: 32528B
- Condition: Malfunctioned
- Location: Main Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 1 STATUS MESSAGE AFTER MULTIPLE MAIN CARGO WARNING EICAS MESSAGES.   ERFORMED BITE PROCEDURE FOR CARGO SMOKE DETECTION IAW FIM 26-14 F/T 809.  OPS CHECK GOOD.  CREW REPORTS NO CARGO SMOKE/FIRE INDICATION DURING FLT. REMOVED AND REPLACED MAIN CARGO DECK SMOKE DETECTOR IA2F IAW B767 BCF 26-14-01. OPS CHECK GOOD.
